Doctor insights on:
Should I Reintroduce Caffeine To Stop Withdrawals
Caffeine withdrawl: Being a former caffeine addict myself, i understand the fear. Withdrawl symptoms can range from minor irritability, to severe headaches. While unpleasant, it is not recommended to medicate for caffeine withdrawl. It is usually a very short phenomenon and I have never seen someone need to be hospialized because of it. I would recommend having tylenol (acetaminophen) and Motrin available. Maybe even sugarfree gum. ...Read more
How do I easily taper off suboxone? ...To avoid much withdrawals... Anything else (non narcotic) i can take to help?
I'm trying to stop drinking coffee. How long will it take to be "off" of coffee, and free of caffeine withdrawal symptoms?
If I stop taking paxil (paroxetine) cold turkey then after about 3 or 4 days begin withdraw symptoms is it safe to start taking it again and ween myself off?
Can I stop taking Sotalol tonight, and start Metoprolol tomorrow, or do I need to taper off slowly?
Will taking 1mg xanax everyday and then stopping it cause me withdrawal seizures? I need to come off them to start my sleep med
DEPENDS: If you took 1 pill there is no withdrawal. If you took it daily for 2 weeks then there may be withdrawal. ...Read more
Try tapering?: Caffeine withdrawal symptoms can be significant, usually in the form of headaches, fatigue, irritability, anxiety, etc. Unless there is a medical reason that would cause you to need to stop instantly, it might be more tolerable and give you a better chance of stopping it if you were to taper your consumption by reducing the amount you drink each day until you have none. Good luck to you! ...Read more
I've only been on Lexapro 10mg for 5 days and I want to stop taking them. Should I stop completely or taper off?
Stop but tell Doctor: Since you have only been on it for 5 days and that is not a high dose it should be OK to just stop, though if you had been on it longer I would suggest reducing to 5 mg a day for awhile. Please tell your Dr. that you stopped. You don't say why you stopped but it can cause side effects and it can take time to see the benefits. There are other treatments you can try- please see my comment. ...Read more
If I take .5 mg Xanax for 3 weeks do I need to gradually wean myself after that or is it fine to just stop abruptly?
No wean, but tell MD: As is always the case with prescription meds, keep your MD in the loop when changing your dose. Although this med usually requires a wean, because you’re on one of the lowest doses, it’s likely *not* necessary -- discontinuing it now should be fine. If you have headaches, sweats, difficulty sleeping, or irritability, taking half a dose (0.25 mg) for 3 days then stopping altogether may work better. ...Read moreSee 1 more doctor answer
Coffee Addiction....: If u r drinking coffee on a regular basis and have been unable to cut back, u r addicted. Try keeping a journal or simply counting every time you drink coffee (count tea and chocolate, too since they contain caffeine). It may help reduce the intake. If that does not work, try stopping altogether. You may get headaches, but that will pass in a few days. Hypnosis also can help. ...Read more
Wouldn't recommend: Alcohol can actually make anxiety worse by causing a rebound effect, and if you are having palpitations with alcohol it may be causing an arrhythmia. The answer to having a side effect from something YOU DO NOT NEED is not to take another substance, but to stop that which you do not need. Talk to your prescribing physician about your experience with alcohol-until then, I advise stopping alcohol. ...Read more
Probably Not. : Caffeine from natural sources- coffee, teas, dark chocolate- is probably good for health in general. Caffeine, however, is not designed to treat fatigue or sleepiness or any other condition. Not a fan of soda (diet or regular) or caffeine pills. They won't address the cause. My general approach would be, after a good medical eval from pcp, to test neurotransmitters and adrenal function. ...Read more
MAY NOT BE TIME: Many think that depressed patients should stay on a dose of antidepressant that works for at least a year to 1 1/2 years. This is to avoid recurrences. After that time taper slowly with dr's help. Be careful with you. ...Read more
If you do heroin everyday how long will it take before you will start experiencing withdrawals after stopping cold turkey?
Not long: Daily use, especially multiple times per day, withdrawals can start within 6 hours of last dose, starting with strong cravings for drug, increasing anxiety and fear. 12- 18 hours, runny nose and eyes, abdominal cramping, nausea, muscle aches, yawning, chills, goose bumps, can't sleep, increasing over next 24-36hours, restlessness muscle twiching, some describe as worst flu symptoms ever. See doctor. ...Read more
Just stop: Not sure what the concern is, but 18 mg of Concerta is, as dr. Ahrendsen noted, the lowest dose available. It is quite common with all stimulants, even at much higher doses, to stop using the medication on weekends and long school holidays. The only "side effect" of stopping 18 mg of Concerta will be prompt return of any adhd symptoms it may have been suppressing. But work with your doctor! ...Read moreSee 4 more doctor answers
5htp - been taking 50mg morning and 100mg at night for 8 weeks for mild anxiety. Can i just stop this medication or do I need to slowly taper down? Limited effect (if any) so just want to stop med.
I have been takimg 50 mg of zoloft for one week, and want to quit taking it. Do i need to taper, or can i quit cold turkey?
No need to taper: too early to be dependent stop it if wanted , but it can take weeks to take effect , but usually doesn't work well , pray , walk , time is a good healer ...Read more
If I want to stop taking Effexor, (venlafaxine) how can I do it without experiencing the withdrawal symptoms?
Speak to your doc: Effexor (venlafaxine) is not a simple drug. In some cases it might be detrimental to your health to stop it abruptly. Your physician will take into consideration the reason you were prescribed this medication and decide if you need continuation of Effexor (venlafaxine). If he/she decides that it is OK to discontinue Effexor (venlafaxine) then a planned reduction in the dose over one or two weeks would be warranted. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- How long before bed should i stop drinking caffeine?
- How long should a caffeine withdrawal headache last?
- How do i avoid caffeine withdrawal?
- Ask a doctor a question free online
- Why do i have gastrointestinal issues after reintroducing wheat?
- Caffeine withdrawal vomiting
- Caffeine withdrawal nausea
- Caffeine withdrawal pain
- Talk to a pharmacologist online for free